Compact and continuous embeddings of logarithmic Bessel potential spaces

Tom 168 / 2005

David E. Edmunds, Petr Gurka, Bohumír Opic Studia Mathematica 168 (2005), 229-250 MSC: 46E35, 46E30, 26D10. DOI: 10.4064/sm168-3-4

Streszczenie

We establish compact and continuous embeddings for Bessel potential spaces modelled upon generalized Lorentz–Zygmund spaces. The target spaces are either of Lorentz–Zygmund or Hölder type.

Autorzy

  • David E. EdmundsDepartment of Mathematics
    Mantell building
    University of Sussex
    Falmer, Brighton BN1 9RF, England
    e-mail
  • Petr GurkaDepartment of Mathematics
    Czech University of Agriculture
    165 21 Praha 6, Czech Republic
    e-mail
  • Bohumír OpicMathematical Institute
    Academy of Sciences of the Czech Republic
    Žitná 25
    115 67 Praha 1, Czech Republic
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek